# SDR SIMA20230611003

- Difficulty date: June 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 37,654 hours, 28,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002080409
- Condition: Corroded
- Location: Fr 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 LH FLOOR SEAT TRACK HAS CORROSION AT FR 58. ( LEVEL 2 CORROSION)-C/A-PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM LH LOWER SEAT TRACK AT FR 58 IAW EMB-170 SRM 53-00-10 REPAIR 02P. NO SPLICE DEVICE FITTINGS REQUIRED, NO SEAT IS INSTALLED AT THIS LOCATION.
